# SDR SWAA2018080724085

- Difficulty date: July 13, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 64,390 hours, 38,479 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 141A1160
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 360, BL 0.  R&R SHEAR TIE IAW DWG AND SRM.
